# SDR UALA2013070104582

- Difficulty date: June 28, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,199 hours, 14,525 cycles
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Damaged
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER SEAT DIAG SLIDE LEVER INOPERATIVE.  FOUND ACTUATION CABLE DAMAGED, MOVED SEAT TO MOST AFT POSITION.  SEAT REPLACED.  LUBED AND OPS CHECKED GOOD.  POSITIVE LOCK IN ALL POSITIONS AND POSITIVE MOVEMENT WITH ALL CONTROLS.
